# SDR J7SA2025070300450

- Difficulty date: June 11, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N360FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500233
- Aircraft time: 10,366 hours, 7,019 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fce
- Part number: 4629001017
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FCE 1 REPLACED DUE TO MULTIPLE INCIDENTS OF SPURIOUS FLIGHT CONTROL CAS MESSAGES. WORK COMPLETED IAW EMB-505 AMM 27-03-01. COMPLETED RIGGING PROCEDURE OF THE FLAP SYSTEM. ALL OPS CHECKS GOOD.
